# SDR QMLA2011070711073

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N147LM
- Make and model: Snias AS350B2
- Aircraft serial: 4475
- Aircraft time: 1,032 hours, 3,145 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,032 hours, 1,975 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Bonding Strap
- Part number: 93931012055
- Condition: Broken
- Location: Sump Drain
- Part time: 1,032 hours, 3,145 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ARRIVED AT HELICOPTER,  THE FUEL QUANTITY INDICATION WENT FROM 50 PERCENT TO 0 PERCENT.  AN UNUSUAL ODOR FOLLOWED DURING FLIGHT. TROUBLESHOT SYS, FOUND WITH A/C ELECTRIC POWER ON, AND BOOST PUMPS ON.  FLUCTUATING FUEL INDICATION, LOW FUEL PRESSURE, AND INOP FUEL PRESSURE LIGHT.  FOUND COMMON GROUND WIRE TERMINAL END FOR THE INDICATION, THE FUEL PRESSURE AND THE PRESSURE SWITCH, "BROKEN".  RECONNECTED GROUND USING A NEW TERMINAL END IAW AEC SPM,  OPS-CHECKED SYSTEM, ALL INDICATIONS NORMAL, NO EVIDENCE OF ODOR IN CABIN.  ACFT RELEASED FOR FLIGHT.
